# SDR ASAA2023100645966

- Difficulty date: October 6, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N637VA
- Make and model: Airbus A320-214
- Aircraft serial: 03465
- Aircraft time: 45,004 hours, 14,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367193300000
- Part serial: NA
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 241; (67186) CABIN FLOORBOARD - MID CENTER CABIN AREA, HAS TWO AREAS OF DELAMINATION. SEE YELLOW DOT STICKERS GROUNDED - YES.  REMOVED, INSTALLED AND SEALED NEW FLOOR PANELS 241EF AND 241FF IAW ASA  AIRBUS AMM53-00-00-400-801.T# T05867-140.
